# SDR MASA2023091500019

- Difficulty date: September 15, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N947LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15116
- Aircraft time: 28,482 hours, 24,634 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 3 MID LVL EXIT SIGN HALF ILLUMIN- SECURED CONNECTOR TO LIGHT ASSY
